# SDR SWAA2021081734058

- Difficulty date: March 25, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 21,477 hours, 9,446 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER WING PANEL #551FB HAS A BROKEN BRACKET. MARKED WITH A FLAG. / LH WING LOWER WING PANEL #551FB HAS A BROKEN BRACKET. REMOVED BROKEN BRACKET IAW SRM 51-40-02-0G-0 RECEIVED NEW BRACKET PN: 287A9152-23 AND INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0 AND IAW AIPC 57-50-00-38 ATAG WN 7755 PN: 287A9152-23
